# SDR IPXA10559352

- Difficulty date: April 1, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FLOOR TO SIDEWALL PANEL CORRODED AT BS 1200-1310, RBL 19-26.  REMOVED AND REPLACED PER SRM 51-40-02-0G.
